Facebook Pixel

Pregnant YES or NO? Please help

By November 24, 2014 - 3:07am
Rate This

My fiancee and I had unprotected sex's a day after her cycle was completed. Then we proceeded with Plan B (The I-Pill) within 3 hours of intercourse. A week later we had a flow of heavy blood for about 4 days. Now it has been 2 months since we have not got a cycle.
Since I am overseas & it would be wrong for her to do the test alone. My concern here is, are we with a child.

Medical science tells me that we cannot be with a child because we had blood flow after taking the I-Pill. I do understand taking the pill causes a change in the dates/delay of the cycle.

Your feed back is much appreciated



Add a Comment1 Comments


Hello Sean,

Welcome to the EmpowHER community. Thank you for seeking our feedback.

You are correct. Your girlfriend is not pregnant because she had vaginal bleeding after taking Plan B. Changes in the menstrual cycle is a reported side effect. For some women, the next monthly period can start earlier or later than normal. Menstrual flow can be lighter or heavier than normal.

However, if it has been two months since your girlfriend took Plan B and had vaginal bleeding, I think it wise she consults her gynecologist. Unless she has since had unprotected sex, I do not suspect pregnancy, but possibly an hormonal imbalance from taking the emergency contraceptive.


November 24, 2014 - 10:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!